Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2021, Volume 13, Issue 1, Pages 56–68 (Mi ufa554)  

Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in $L_{2}$

M. R. Langarshoeva, S. S. Khorazmshoevb

a College near Moscow Energia, Bolshaya Moskovskaya str. 190, Staraya Kupavna, Russia
b Tajik Technical University, Akademikov Radzhabovych str. 10, Dushanbe, Tajikistan

Abstract: Some problems of the approximation theory require estimating the best approximation of $2\pi$-periodic functions by trigonometric polynomials in the space $L_2$, and while doing this, instead of the usual modulus of continuity $\omega_{m}(f, t)$, sometimes it is more convenient to use an equivalent characteristic $\Omega_{m}(f, t)$ called the generalized modulus of continuity. Similar averaged characteristic of the smoothness of a function was considered by K.V. Runovskiy and E.A. Storozhenko, V.G. Krotov and P. Oswald while studying important issues of constructive function theory in metric space $L_{p}$, $0 < p < 1$. In the space $L_2$, in finding exact constants in the Jackson-type inequality, it was used by S.B. Vakarchuk. We continue studies of problems approximation theory and consider new sharp inequalities of the type Jackson–Stechkin relating the best approximations of differentiable periodic functions by trigonometric polynomials with integrals containing generalized modules of continuity. For classes of functions defined by means of these characteristics, we calculate exact values of some known $n$-widths are calculated.

Keywords: best polynomial approximation, generalized modulus of continuity, extremal characteristic, widths.

Full text: PDF file (430 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2021, 13:1, 56–67 (PDF, 369 kB); https://doi.org/10.13108/2021-13-1-56

Bibliographic databases:

UDC: 517.5
MSC: 42A10, 41A17, 41A44
Received: 04.05.2020

Citation: M. R. Langarshoev, S. S. Khorazmshoev, “Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in $L_{2}$”, Ufimsk. Mat. Zh., 13:1 (2021), 56–68; Ufa Math. J., 13:1 (2021), 56–67

Citation in format AMSBIB
\Bibitem{LanKho21}
\by M.~R.~Langarshoev, S.~S.~Khorazmshoev
\paper Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in $L_{2}$
\jour Ufimsk. Mat. Zh.
\yr 2021
\vol 13
\issue 1
\pages 56--68
\mathnet{http://mi.mathnet.ru/ufa554}
\transl
\jour Ufa Math. J.
\yr 2021
\vol 13
\issue 1
\pages 56--67
\crossref{https://doi.org/10.13108/2021-13-1-56}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000678390800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85104254693}


Linking options:
  • http://mi.mathnet.ru/eng/ufa554
  • http://mi.mathnet.ru/eng/ufa/v13/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:24
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021